# SDR DALA2023061904998

- Difficulty date: June 18, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 97,860 hours, 44,666 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR 3L KNUCKLE KNOCKER DOES NOT INDICATE ARMED. CORRECTIVE ACTION: FOUND KNUCKLE KNOCKER STOP OUT OF ADJUSTMENT. ADJUSTED STOP PER B757 AMM 52-11. (4089716)
